Efficiency of the NPMLE in the line-segment problem.

van der Laan, Mark J. . Scandinavian Journal of Statistics 1996. 23 (4) :527-550

Locate this article in:


  Author = {van der Laan, Mark J.},
  Title = {Efficiency of the NPMLE in the line-segment problem.},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {23},
  Number = {4},
  Year = {1996},
  Pages = {527--550},
  Keywords = {Confidence intervals, Algorithm, Spatial statistics, Directional data, Efficient estimation, nonparametric inference--estimation, NPMLE, nonparametric maximum likelihood estimator, line-segment process, self-consistency operators, limiting variance}

Similar articles